MathSciNet Relay Station
MathSciNet bibliographic data
MR331441 (48 #9774) 58G15 (35K05)
Greiner, Peter An asymptotic expansion for the heat equation. Arch. Rational Mech. Anal. 41 (1971), 163–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement